Based on the results of below given case study, please explain following points;
Mrs. Patel, an Indian-speaking mom, took her son to the doctor for a cough and he was diagnosed with asthma. He was given a prescription for the medication. The prescription read, â€œTake 2 ml by mouth twice daily.â€ The doctor asked his staff to give Mrs. Patel the instructions in Hindi language. The mother saw the number â€œ2â€ on the bottle and gave her son two teaspoons for each dose. After two doses, her son felt worse, so Mrs. Patel took him back to the doctor. The staff had never given Mrs. Patel the instructions in Hindi language, resulting in the patient having received five times the dose each time he received the medication. This could have been fatal.
1. Why do you think Mrs. Patelâ€™s sonâ€™s condition became worse?
2. How could you improve the information the patient was given?
3. How could you improve communication between providers and clinical staff?
4. What changes can be made in your organization to prevent this from happening?